# SDR CALA2021092701684

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 94,114 hours, 16,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 155413
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L M33406 EMERGNECY POWER SUPPLY BATTERY PACK FOUND LOW CAP ACITY, REF HAECO NON-ROUTINE NO.9456220, ORIGINATED BY EMP V9054 95, SPEC NO.B777-33-3-7015 PERFORMED BY EMP V905495, IDT BY HAECO TA409 - REPLACED DOOR 3L M33406 EMERGENCY POWER SUPPLY BATTERY PACK AND PERFORMED TEST OF NEW BATTERY PACK AS PER AMM 33-51-06-960-802 REV.92A,TEST RESULT NORMAL
